# SDR 2000UALA00506

- Difficulty date: August 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 40,765 hours, 23,916 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Control Box
- Condition: Failed
- Location: Overheat Detect
- Stage of operation: NR
- How discovered: O
- Nature of condition: Z, J
- Precautionary procedure: A

## Discrepancy

RIGHT WING-BODY OVERHEAT DETECTION SYSTEM INOPERATIVE.  *S/D*  REPLACED COMPARTMENT OVERHEAT CONTROL UNIT, WING-BODY OVERHEAT DETECTION SYSTEM TEST NORMAL.
